RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2003, Volume 39, Number 1, Pages 78–83 (Mi de10767)  

Partial Differential Equations

Finite-Time Blow-Up of the Solution of the Cauchy Problem for the Pseudoparabolic Equation $Au_t=F(u)$

M. O. Korpusov

Lomonosov Moscow State University

Full text: PDF file (751 kB)

English version:
Differential Equations, 2003, 39:1, 83–89

Bibliographic databases:

UDC: 517.955
Received: 10.07.2001

Citation: M. O. Korpusov, “Finite-Time Blow-Up of the Solution of the Cauchy Problem for the Pseudoparabolic Equation $Au_t=F(u)$”, Differ. Uravn., 39:1 (2003), 78–83; Differ. Equ., 39:1 (2003), 83–89

Citation in format AMSBIB
\Bibitem{Kor03}
\by M.~O.~Korpusov
\paper Finite-Time Blow-Up of the Solution of the Cauchy Problem for the Pseudoparabolic Equation $Au_t=F(u)$
\jour Differ. Uravn.
\yr 2003
\vol 39
\issue 1
\pages 78--83
\mathnet{http://mi.mathnet.ru/de10767}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2130297}
\transl
\jour Differ. Equ.
\yr 2003
\vol 39
\issue 1
\pages 83--89
\crossref{https://doi.org/10.1023/A:1025124125813}


Linking options:
  • http://mi.mathnet.ru/eng/de10767
  • http://mi.mathnet.ru/eng/de/v39/i1/p78

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:87
    Full text:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020